On the nonlinear differential-difference equation \(f'(x)=-\alpha f(x- 1)(1+f(x))\). (English) Zbl 0106.29503

Full Text: DOI


[1] Bellman, R.E, A survey of the mathematical theory of time-lag retarded control, and hereditary processes, (1954), The RAND Corp Santa Monica, Calif · Zbl 0056.36501
[2] Lord, Cherwell; Lord, Cherwell, Number of primes and probability considerations, Nature (London), Nature (London), 150, 121, (1942) · Zbl 0063.00838
[3] Cunningham, W.J, A non-linear differential-difference equation of growth, (), 709-713 · Zbl 0055.31601
[4] {\scJones, G. S.} The existence of periodic solutions of f′(x) = −αf(x − 1) {1 + 1f(x)}. J. Math. Anal. and Appl. in press.
[5] Jones, G.S, Asymptotic behavior and periodic solutions of a nonlinear differential-difference equation, () · Zbl 0132.32403
[6] Kakutani, S; Markus, L, On the non-linear difference-differential equation y′(t) = {A − by(t − τ)} y(t), (), 1-18 · Zbl 0082.30301
[7] Wright, E.M, A non-linear difference-differential equation, J. reine angew. math., 194, 66-87, (1955) · Zbl 0064.34203
[8] Wright, E.M, A functional equation in the heuristic theory of primes, Math. gaz. (London), 45, No. 351, 15-16, (1961) · Zbl 0125.02602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.